MAUDE Adverse Event Report: VYAIRE MEDICAL PATIENT CIRCUIT, W/O PEEP, 15MM, SPU, SINGLE HEATED WIRE, F&P; VENTILATOR BREATHING CIRCUIT, SINGLE-USE

VYAIRE MEDICAL PATIENT CIRCUIT, W/O PEEP, 15MM, SPU, SINGLE HEATED WIRE, F&P; VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Model Number M2M ASSY,10PK,SGL HTD CIRC,SPU,PED
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.On follow-up, it was confirmed that the humidifier showed f2 alarm after installing the defective circuit while being used in a patient.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 15090-104 - m2m assy,10pk,sgl htd circ,spu,ped had defective heated wire circuit.The circuit also caused heaters to blow fuses.This happened during patient use.The circuit and heater was replaced and the customer confirmed that there was no patient harm associated with the reported event.

Brand Name
PATIENT CIRCUIT, W/O PEEP, 15MM, SPU, SINGLE HEATED WIRE, F&P
Common Device Name
VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15568322
Report Number8030673-2022-00273
Device Sequence Number2781075
Product Code CBK
UDI-Device Identifier10190752117990
UDI-Public(01)10190752117990(10)0004161386
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2M ASSY,10PK,SGL HTD CIRC,SPU,PED
Device Catalogue Number15090-104
Device Lot Number0004161386
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown